CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Numerical computations for long-wave short-wave interaction equations in semi-classical limit 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2008, 卷号: 227, 期号: 19, 页码: 8489-8507
Authors:  Chang, Qianshun;  Wong, Yau-Shu;  Lin, Chi-Kun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
numerical methods  finite-difference schemes  long-wave short-wave interaction equations  semi-classical limit  
SEMICLASSICAL LIMIT AND WELL-POSEDNESS OF NONLINEAR SCHRODINGER-POISSON SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 页码: 18
Authors:  Li, Hailiang;  Lin, Chi-Kun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Schrodinger-Poisson system  quantum hydrodynamics  Euler-Poisson system  semiclassical limit  WKB expansion  quasilinear symmetric hyperbolic system